# SDR 97UAL900472

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Component: Bfgoodrich, H40X145
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AMBER LIGHT DUE TO NR 2 MAIN TIRE TREAD SEPARATION AND THE LOSS OF THE 'A' HYDRAULIC SYSTEM.  *S/D*  FOUND LT LANDING GEAR TRANSFER CYLINDER HAS THREE DAMAGED HYDRAULIC LINES.  REPLACED LINES IN ADDITION TO NUMBER 2 AND NUMBER 1 TIRES.  NO PRELIMINARY FINDINGS ON CAUSE OF TREAD SEPARATION.
